English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Balanced Truncation for a Special Class of Bilinear Descriptor Systems

Pontes Duff, I., Goyal, P. K., & Benner, P. (2019). Balanced Truncation for a Special Class of Bilinear Descriptor Systems. IEEE Control Systems Letters, 3(3), 535 -540. doi:10.1109/LCSYS.2019.2911904.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0003-7538-B Version Permalink: http://hdl.handle.net/21.11116/0000-0004-5DCE-D
Genre: Journal Article

Files

show Files
hide Files
:
pontes_3046056_ams.pdf (Postprint), 309KB
Name:
pontes_3046056_ams.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Pontes Duff, Igor1, Author              
Goyal, Pawan Kumar1, Author              
Benner, Peter1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2019
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1109/LCSYS.2019.2911904
Other: pubdata_escidoc:3046056
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: IEEE Control Systems Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 3 (3) Sequence Number: - Start / End Page: 535 - 540 Identifier: -